# SDR UALA2011070503324

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 68,509 hours, 25,687 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 376
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDSHIELD EXTREMELY COLD IN FLT COMPARED TO OTHER WINDSHIELDS.  NO OTHER FAULTS NOTED.  REPLACED WINDSHIELD.  ACCOMPLISHED, 1ST TORQUE AT 02 JULY 2011, 0830.
